# SDR VNAA2019052611101

- Difficulty date: May 26, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 21,050 hours, 15,810 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STEERING INOP CAUTION MSG WHILE GEAR WAS EXTENDING COMING INTO LAND IN CLT. C/W OPS TEST OF NOSE WHEEL STEERING, OPS CHECK GOOD AT THIS TIME. NO FURTHUR DEFECTS NOTED.
